# SDR ASMF201407002

- Difficulty date: June 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 384 hours, 67 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, THE AHM EICAS MSG OF OVERSPEED WAS REACHED WITH MORE 15 KNOTS. PERFORMED FLAP & SLAT DOWN OVERSPEED OR ABOVE 20,000 FEET CONDITION INSPECTION IAW AMM DMC-B787-A-05-51-08-00B-280B-A, PHASE I, NO DAMAGES WERE FOUND.
